# SDR SWIA200819570

- Difficulty date: April 30, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 33,125 hours, 46,951 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 300500052
- Part serial: 1435
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 5098 - RECEIVED AN AUTO FEATHER AURAL WARNING ON TAKEOFF.  REPLACED NR 2 ENGINE TORQUE SIGNAL CONDITIONER IAW EMB MM 77-11-01.  OPS CHECK GOOD.
